# SDR SWAA2015101544954

- Difficulty date: September 21, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 48,952 hours, 19,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD CARGO COMPARTMENT, FLOOR TO SIDEWALL SUPPORT, CORRODED BETWEEN BS 500 TO  500D.  REMOVED SUPPORT IAW SRM & DWG.
